# SDR ASAA2014070608468

- Difficulty date: July 6, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 15,930 hours, 4,808 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38810521
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU LUBE OIL FILTER "RED" INDICATOR EXTENDED AND DAMAGED.  ACFT GROUNDED. R & R APU LUBE OIL FILTER ELEMENT AND FILTER RED INDICATOR, PRESSURE IAW AMM 49-91-12 AND 49-91-13.  OPS CK AND LEAK CK GOOD.
